# SDR COMA0660642

- Difficulty date: November 20, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 21,681 hours, 20,157 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Underserviced
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4969 - DURING TAKEOFF ROLL RECEIVED A NR 2 IDG CAUTION MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  SERVICED THE NR 2 IDG WITH OIL.
